| Model Number |
NOT-MDT-PROD |
| Medical Device Problem Codes |
Human-Device Interface Problem (2949); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was an inability to use glidescope stylets with the oral endotracheal tubes.The tubes were longer than the original product, and the stylets did not fit in them properly.The tubes were very stiff, and if they were cut to use a glidescope stylet, it was very difficult to pull the stylet out of the tube.It was reported that there was a delay in treatment.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant products: 86111-, 86111- us 7.0mm hi-lo ett x10.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, d4 (model #, catalog #), g3, h6 information was received indicating that the involved product is not a medtronic device.No further reports will be sent for this event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Not manufactured or distributed by medtronic: the information provided within this record is regarding a product that was not manufactured or distributed by medtronic.The manufacturer has been notified.